VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 274 / 670

LadyD
(@ladyd)
Estimable Member
Joined: 5 months ago
Posts: 137
 

@rachie this one?

https://youtu.be/epJ1luFyF2o


ReplyQuote
Rachie
(@rachie)
Estimable Member
Joined: 5 months ago
Posts: 178
 

@ladyd

Yes, that's the one x


LadyD liked
ReplyQuote
LadyD
(@ladyd)
Estimable Member
Joined: 5 months ago
Posts: 137
 

@rachie ah ha yes this is the one I’ve been doing in the mornings. Only found it 2 days ago though so no change so far but got to have some hope it may help others! 


ReplyQuote
Fefe le pew
(@faddles)
New Member
Joined: 5 months ago
Posts: 4
 

@dizzyfromvaccine hi! what was your dosage for ivermectin and do you think it helped at all? 

anyone else try ivermectin?


ReplyQuote
Fefe le pew
(@faddles)
New Member
Joined: 5 months ago
Posts: 4
 

Hi all,

Has anyone tried or heard of fluvoxamine as treatment for tinnitus? I saw Dr Drew’s twitter post saying his tinnitus greatly improved after one dose. He had long COVID though.

This forum has been a God send in my battle with dizziness going on 3 weeks. I wish you all a speedy recovery and hope we find a treatment that works for all of us soon.   

https://twitter.com/drdrew/status/1362128097743527937?s=21

 


LadyD and Rachie liked
ReplyQuote
Rachie
(@rachie)
Estimable Member
Joined: 5 months ago
Posts: 178
 

@gloriam

No I didn't sleep either. I don't think the person posting these links is helping either. seeing as we have already had the vaccine so nothing we can do now.

My anxiety is now sky high. 

Wishing is all a speedy recovery x


Amber liked
ReplyQuote
Carol
(@carol)
Eminent Member
Joined: 6 months ago
Posts: 34
 

@tabby

i am on my 4 acupuncture session,

think it is helping a little. Worth a try. 
headaches kinda stopped. Maybe consider acupuncture. 
march 26 second shot, and still here. 
have not tried the supplements others have tried. But I really think  acupuncture has given me some relief, and I have 3 more coming up.


LadyD, Tabby and Rachie liked
ReplyQuote
Carol
(@carol)
Eminent Member
Joined: 6 months ago
Posts: 34
 

I hope u registered with Vears.

and let them no what your reactions are and when you had shots. Hopefully maybe they can do something about this.

make it public how many people have had so many horrible side effects and how long!


dragonlover and Tabby liked
ReplyQuote
Gloria M
(@gloriam)
Estimable Member
Joined: 7 months ago
Posts: 123
 

@thenystagmus

sassafras, 

in the same boat totally after three months. Had bad neck stress and mastoid tightness today (a non issue before pzifer). Hope to start having more better days than worse. Bring it on anytime powers that be. Hang in there and keep positive thoughts flowing. Have to remind myself of the same daily. 
❤️🥰❤️


ReplyQuote
Karen R. Mizrach
(@krmizrachgmail-com)
Eminent Member Patient Forum Moderator
Joined: 1 year ago
Posts: 49
 

I'm so sorry you've had a difficult time. It's very scary to have vertigo and to fall. Over the next days, move slowly and rest when you can. Have you checked in with your doctor about your symptoms? 


ReplyQuote
Tabby
(@tabby)
Reputable Member
Joined: 7 months ago
Posts: 338
 
Posted by: @carol

@tabby

i am on my 4 acupuncture session,

think it is helping a little. Worth a try. 
headaches kinda stopped. Maybe consider acupuncture. 
march 26 second shot, and still here. 
have not tried the supplements others have tried. But I really think  acupuncture has given me some relief, and I have 3 more coming up.

Hi Carol, thanks for the tip. I'm glad you've found some relief for your symptoms. Does acupuncture help with dizziness? That's my main problem.😊


ReplyQuote
Tabby
(@tabby)
Reputable Member
Joined: 7 months ago
Posts: 338
 
Posted by: @thenystagmus
Posted by: @tabby
Posted by: @thenystagmus
 
Thank you, Tabby! At least my ENT and I will have fresh information to discuss when I go for a follow-up appointment this week!

And now I'm realizing my a/c quit working today while I was gone. It's cooler outside tonight than in my house, so I'll open windows for tonight. I'm glad my friends will help me try to figure that out in the morning.

Tonight - dizzy, nauseated, hot ...it's sure not hard to imagine tomorrow getting better! 🥴

Perhaps the temperature has something to do with the way you feel. I've been dizzy for two days and it's been hot here too. I don't have air conditioning, only noisy fans lol, but I've noticed that I always feel worse if I get too hot. Had a bad experience with ceterizine on Saturday. Hope your ENT can offer you some explanation.😊

Thank you, I hope you're back to feeling better again soon!

I'd like to be able to blame the heat, but with having a/c I've not been exposed to it much. And tonight my home is cooling off quickly, thankfully! I can't think of anything to blame for waking up this morning with this sudden, intense relapse.

I have some things reserved in my back pocket prescribed by my family practice doctor left to try, the next of which is a nasal steroid spray, Flonase. I was concerned after reading the side effects reported in online reviews, but I plan to try it now. Since one side effect is wakefulness, I'll wait until tomorrow.

I'm having increasing vertigo, nystagmus and nausea just laying in bed tonight. Focusing on my phone screen helps. It worsens when I close my eyes, but I hope I can eventually get some needed sleep. I liked my getting better times a whole lot more than this day!!

Hi Sassafras, sorry you had such a bad night. Keeping my fingers crossed for you that the nasal spray gives you some relief. There's always that uncertainty with regards to side effects but you never know until you try. I didn't sleep at all last night, today is just another bad day. Seems to be peaks and troughs all the time, more troughs though lately. 🙏😊


Sassafras liked
ReplyQuote
alexg
(@alexg)
New Member
Joined: 5 months ago
Posts: 4
 

Can someone post the complete liposomal glutathione supplement diet again please? It's buried within the comments and I can't find it.

I have the same exact dizziness side effect. I am 28y old, I got my J&J vaccine a little over a week ago (3rd of June), I had a small reaction to it that night the usual fever, muscle ache etc. but it all went away by the end of the second day (June 4th) and I was feeling absolutely normal.

Suddenly, exactly one week after the vaccine (June 11), I woke up dizzy/light headed and I've been like that ever since, today is the 3rd day of dizziness. I'm not sure what to do, I can function more or less I even did some sports but sometimes the dizziness is so strong that I don't feel safe driving almost like I had 4-5 beers.

Has anyone experience this kind of side effects from J&J?


ReplyQuote
Heather
(@heather257)
Active Member
Joined: 5 months ago
Posts: 6
 

@terese87

 

hi hope you are feeling better. I have the same symptoms as you. I get severe panic attacks, brain fog, dizzy, etc. I can’t have caffeine either.  Today is 10 weeks since the second vaccine.  Are you feeling better?  How long did it last for you? I’ve been to every doctor under the sun.  I know this is the covid vaccine that did this to me. I was completely normal before.  


ReplyQuote
Freaking out
(@lesc)
Active Member
Joined: 5 months ago
Posts: 5
 

Az vaccine on 1st April, 4 days after dizziness/vertigo/ on a boat feeling started. Blurry vision, pressure in head, tinnitus and exhaustion etc. Blood tests and CT scan showed nothing. Three different types of medication, now on betahistine. My GP told me I should go for my 2nd dose but ask for the Pfizer, I told him about this forum and how the side effects seem to be the same across the vaccines. He then told me that he had both doses of Pfizer and had no problems! Today I spoke with a clinician from the vaccine immunisation team and she has advised me not to get anymore jabs at this time as I am still having side effects from the 1st dose. She also said she couldn't guarantee that the same thing wouldn't happen again if I decided to try in the future when things hopefully settle down. She has spoken with others with the same problems that we all seem to have. Don't know where this leaves us all. The scary thing is she mentioned that even people who have had both doses are testing positive for the new delta variant that is the dominant strain here in the UK. What a nightmare time we are living in! Wishing everyone a full recovery.


Sassafras, dragonlover, Gloria M and 2 people liked
ReplyQuote
Page 274 / 670